# SDR 08FDEA03264

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 50,486 hours, 10,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978149200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LT FUSELAGE SKIN HAS 2 DENTS.  NR 1 AT FRAME 60 BETWEEN STRINGER 43 AND 44L 4 INCHES ABOVE BOTTOM SKIN LAP MEASURES 6 INCHES LONG BY .800 INCHES WIDE BY .037 INCHES DEEP.  NR 2 DENT AT FRAME 61 BETWEEN STRINGER 43 AND 44L 3 INCHES ABOVE SKIN LAP MEASURES 2 INCHES LONG BY .600 INCHES WIDE BY .017 INCHES DEEP.  MEASURED ON PAINTED SURFACE.  DISTANCE OF DENTS FROM FRAMES OUT OF LIMITS IAW SRM 53-10-12 DIAGRAM 109.  REPAIRED DENTS, NR 1 AT FRAME 60 BETWEEN STRINGER 43 AND 44L 4 INCHES ABOVE BOTTOM SKIN LAP, NR 2 DENT AT FRAME 61 BETWEEN STRINGER 43 AND 44L 3 INCHES ABOVE SKIN LAP, IAW SRM 53-10-12 FIG 216.
